# SDR CALA2009022500110

- Difficulty date: February 20, 2009
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N11206
- Make and model: Boeing 737824
- Aircraft serial: 30578
- Aircraft time: 28,847 hours, 10,171 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 11583315
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD EMERGENCY EXIT SIDEWALL LIGHT ONLY WORKS WHEN BRIGHT IS SELECTED.  REPLACED LIGHT ASSY, REF AMM 33-21-00-960-802, REINSTALLED SIDEWALL PANEL PER AMM 25-21-20-400-801, CLOSED FORWARD LEFT EMERGENCY EXIT DOOR PER AMM 25-21-20-400-801, LIGHT OPS CHECKS GOOD.
